MathSciNet Relay Station
MathSciNet bibliographic data
MR104679 (21 #3432) 15.00
Marcus, Marvin; Newman, Morris On the minimum of the permanent of a doubly stochastic matrix. Duke Math. J. 26 1959 61–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement